# SDR AWXA200500901

- Difficulty date: July 30, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 59,498 hours, 32,379 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C26707
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DISCOVERED SERVERAL CRACKS ON THE LT LEADING EDGE BETWEEN STATION 208-219.  REMOVED CRACKS ON LT LEADING EDGE IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 03-5741-05214-RC2.  FABRICATED FILLER IAW AWA ER 03-5741-05214-RC2.  INSTALLED FABRICATED REPAIR PARTS IAW AWA ER 03-5751-05214-RC2.  REPAIRS PERFORMED ON THE FIXED LEADING EDGE ARE NOT CONSIDERED MAJOR REPAIRS.  SDR NOT REQUIRED.
